Publications HAL de Mohamed,ELKADI du labo/EPI jad

2016

Pré-publication, Document de travail

titre
On mixed polynomials of bidegree (n, 1)
auteur
Mohamed Elkadi, André Galligo
article
2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01292822/file/TCS2015ElkadiGalligo.pdf BibTex

2014

Communication dans un congrès

titre
Exploring univariate mixed polynomials
auteur
Mohamed Elkadi, André Galligo
article
SNC 2014 Symposium of Symbolic-Numeric Computation 2014, 2014, Shangai, China. pp. 50-58, ⟨10.1145/2631948.2631960 ⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01292799/file/SNC14ElkadiGalligo2.pdf BibTex

2012

Article dans une revue

titre
Bernstein Bezoutians and application to intersection problems
auteur
Elimane Ba, Mohamed Elkadi
article
Computer Aided Geometric Design, Elsevier, 2012, 29 (1), ⟨10.1016/j.cagd.2011.08.004⟩
Accès au bibtex
BibTex
titre
Approximate GCD of several univariate polynomials, small degree perturbations
auteur
Mohamed Elkadi, André Galligo, Ba Thang Luu
article
Journal of Symbolic Computation, Elsevier, 2012, 47 (4), pp.410-421. ⟨10.1016/j.jsc.2011.09.005⟩
Accès au bibtex
BibTex

2009

Article dans une revue

titre
Towards Toric Absolute Factorization
auteur
Mohamed Elkadi, André Galligo, Martin Weimann
article
Journal of Symbolic Computation, Elsevier, 2009, pp.1194-1211. ⟨10.1016/j.jsc.2008.03.007⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00438275/file/EGW.pdf BibTex

2008

Direction d'ouvrage, Proceedings, Dossier

titre
Computational Algebraic Geometry and its Applications
auteur
Laurent Busé, Mohamed Elkadi, Bernard Mourrain
article
Laurent Busé, Mohamed Elkadi, Bernard Mourrain. 392, Elsevier, pp.178, 2008, Theoretical Computer Sciences
Accès au bibtex
BibTex

2007

Communication dans un congrès

titre
Systems of three polynomials with two separated variables
auteur
André Galligo, Mohamed Elkadi
article
ISSAC, 2007, Ontario, Canada. pp.159 - 166
Accès au bibtex
BibTex

2006

Article dans une revue

titre
Residue calculus and applications
auteur
Mohamed Elkadi, Alain Yger
article
Publ. Res. Math. Sci, 2006, 43 (1), pp.55-73
Accès au bibtex
BibTex

2004

Communication dans un congrès

titre
On parametric surfaces of low degree in the projective spaces
auteur
André Galligo, Mohamed Elkadi, Thi Ha Le
article
Algebraic Geometry and Geometric Modeling, 2004, Nice, France. pp.151 - 168
Accès au bibtex
BibTex

2001

Article dans une revue

titre
Resultant over the residual of a complete intersection
auteur
Laurent Busé, Mohamed Elkadi, Bernard Mourrain
article
Journal of Pure and Applied Algebra, Elsevier, 2001, Effective methods in algebraic geometry (Bath, 2000), 164 (1-2), pp.35--57
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00099487/file/paper.pdf BibTex